# SDR CA190329031

- Difficulty date: March 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 9,885 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 66106201
- Condition: Failed
- Location: Atc
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) TRANSPONDER SMOKING IN FLIGHT. PILOT REMOVED ELECTRICAL POWER TO THE TRANSPONDER. (TC# 20190329031)
